Over Heating effects on Diabetes

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > Diabetes Forum Lounge

Diabetes Forum Lounge The Diabetes Forum lounge is the more social area of the community. Please feel free to drop in, and discuss anything thatís on your mind. Use this area for off topic discussions, making friends and being social.


Over Heating effects on Diabetes


Closed Thread
 
Shared Thread Thread Tools
Old 10-07-2018, 17:37   #1
Senior Member
 
Born on the 4th's Avatar
 
Join Date: Mar 2014
Posts: 130


159 likes received
14 likes given
Default Over Heating effects on Diabetes

I take 500 mg of met twice a day. Yesterday my FBS was 121 had cheese omelette and sausage with BPC for breakfast. Two hours later was working in yard and got the sweats and very dizzy. Took my bs was 268. I drank cold Powerade zero and took 1000 mg of met. It took two hours to bring down my bs to 120. I am wondering if I did the right think or if there is a better way to handle this. Thoughts please.


Sent from my iPad using Tapatalk

Born on the 4th is offline  
Old 10-08-2018, 02:06   #2
Moderator
 
mbuster's Avatar
 
Join Date: Sep 2011
Location: SW Arkansas
Posts: 9,287

Member Type
Type 2
Diagnosed in Feb. 2012

11224 likes received
6507 likes given
Default

Unless you take a bolus insulin, a high BG may take a bit to come down even with exercise, assuming you couldn't if you were feeling bad.. The metformin does not work to directly bring down BG so was probably not a good choice. Could have caused a belly ache.

Did you get physically hot outside, I know that makes my BG go higher, not that high, but it does go up.

__________________
Think I've had this since 2003. Told I was Type 2 lean on 2/13/12.
a1c 8.8 (8/2011) 5.2 (07/2019)
TC 183 LDL 102 HDL 65 TG 52 (02/20/2020)
Supplemental vitamins and electrolytes
64 YY Love the LCHF diet. The cheese goes well with my whine

updated 02//20
mbuster is online now  
Old 10-08-2018, 03:18   #3
Senior Member
 
Born on the 4th's Avatar
 
Join Date: Mar 2014
Posts: 130


159 likes received
14 likes given
Default

Quote:
Originally Posted by mbuster View Post
Unless you take a bolus insulin, a high BG may take a bit to come down even with exercise, assuming you couldn't if you were feeling bad.. The metformin does not work to directly bring down BG so was probably not a good choice. Could have caused a belly ache.

Did you get physically hot outside, I know that makes my BG go higher, not that high, but it does go up.


Thanks for the reply. Yes, I guess I over did it. I was clearing brush and I sometimes forget my age. That is the first time I have experienced any dizziness and it made me think about how to lower a high but guess cooling down and time is the only way, wth out insulin.


Sent from my iPad using Tapatalk

Born on the 4th is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
heating pad - NOT on feet - causes neuropathy flare? mom483 Diabetes Complications 4 12-11-2015 18:15
Heating pad ucharlie Diabetes 1 01-11-2013 23:00
Heating Pad Use & Diabetes breezeonby Diabetes Forum Lounge 21 03-28-2010 10:06
Diabetes drug to be limited over heart damage fears george jacob Diabetes News 5 02-09-2009 15:18
Drugmaker Sued Over Diabetes Pill george jacob Diabetes News 0 02-15-2008 07:15

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 18:20.




Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.